DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10522

Title: Analysis of consecutive k-out-of-n: F systems with single repair facility
Authors: KUMAR, UD
GOPALAN, MN
Issue Date: 1997
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: MICROELECTRONICS AND RELIABILITY, 37(4), 587-590
Abstract: In this paper, a consecutive k-out-of-n : F system with non-identical units and with a single repair facility is analyzed in connection with the reliability and availability of the system. The failure rates of the units are constant and the repair time is arbitrarily distributed. A mathematical model is developed using semi-regenerative phenomena and systems of convolution integral equations satisfied by various state probabilities corresponding to different initial conditions are obtained. A particular case with k = 2 and n = 3 is analyzed numerically to study the effect of various parameters on the availability and reliability of the system. Copyright (C) 1996 .
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/10522
http://hdl.handle.net/10054/10522
ISSN: 0026-2714
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback